# SDR SWAA2025051969990

- Difficulty date: May 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 54,820 hours, 33,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE IS LOOSE<[01] TIGHTENED THE L1 DOOR ASSIST HANDLE IAW B737-700 AMM SUBTASK 25-21-31-420-007.;[02] TIGHTENED THE L1 DOOR ASSIST HANDLE IAW B737-700 AMM SUBTASK 25-21-31-420-007.
